RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2010, Volume 22, Number 2, Pages 83–92 (Mi mm2938)  

About calculation of unperturbative amplitude for the scattering of the quantum particle on a complicated object

E. A. Vedutenko, S. V. Talalov

Togliatti State University

Abstract: We suggest a model which allows to realize a simple algorithm of numerical solution of quantum scattering problem for the neutral non-relativistic particle. The particle interacts with some quality $N\simeq10^5\div10^7$ centers which are disodered. The interval selected for number $N$ is some neighbourhood for the boundary of applying of the iterative methods for suggested scheme. The model leads to the linear algebraic system with a dimension which is 2–4 order lower than number $N$.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:5, 597–604

Received: 13.05.2008

Citation: E. A. Vedutenko, S. V. Talalov, “About calculation of unperturbative amplitude for the scattering of the quantum particle on a complicated object”, Matem. Mod., 22:2 (2010), 83–92; Math. Models Comput. Simul., 2:5 (2010), 597–604

Citation in format AMSBIB
\Bibitem{VedTal10}
\by E.~A.~Vedutenko, S.~V.~Talalov
\paper About calculation of unperturbative amplitude for the scattering of the quantum particle on a~complicated object
\jour Matem. Mod.
\yr 2010
\vol 22
\issue 2
\pages 83--92
\mathnet{http://mi.mathnet.ru/mm2938}
\transl
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 5
\pages 597--604
\crossref{https://doi.org/10.1134/S2070048210050066}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929072777}


Linking options:
  • http://mi.mathnet.ru/eng/mm2938
  • http://mi.mathnet.ru/eng/mm/v22/i2/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:225
    Full text:79
    References:45
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019